MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SV CATHETER W/SHERLOCK 3CG TIP POSITIONING SYSTEM STYLET FULL TRAY; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POWERPICC SV CATHETER W/SHERLOCK 3CG TIP POSITIONING SYSTEM STYLET FULL TRAY; PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Model Number 1274108
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Sample was discarded by the facility.
 
Event or Problem Description
Facility contacted the sales rep whereby they asked if they could run a wire through either port, of the sv picc line for exchange.The sv picc began to leak out on the proximal hub past the clamp.No patient injury was reported.

Brand Name
POWERPICC SV CATHETER W/SHERLOCK 3CG TIP POSITIONING SYSTEM STYLET FULL TRAY
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG-TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6965129
Report Number3006260740-2017-01868
Device Sequence Number1117814
Product Code LJS
UDI-Device Identifier00801741086908
UDI-Public(01)00801741086908
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1274108
Device Catalogue Number1274108
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1